# SDR ARWA0010810

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3442 · Weather Radar System
- Part: Wire
- Condition: Damaged
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 WEATHER RADAR INOP AFTER TAKEOFF.  AIRCRAFT RETURN TO KMIA AND LANDED WITHOUT INCIDENT.  REPAIRED COAXIAL WIRE ON RADAR INDICATOR CONNECTOR IAW MM 20-50-1, OPERATIONAL CHECK NORMAL IAW MM 34-41-0.
